# SDR AALA970401

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: CDE535435
- Condition: Misaligned
- Location: Hyd Filter
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

POP - LOST YELLOW SYSTEM HYD PRESSURE ON APPROACH.  FOUND YELLOW HYDRAULIC FILTER O-RING MISALIGNED CAUSING HYD LEAK.  REMOVED AND REPLACED O-RING FOR YELLOW HYDRAULIC SYSTEM FILTER.  RAN ENGINE FOR 2 MINUTES AND VERIFIED NO LEAKS AT FILTER.  AIRCRAFT OK FOR CONTINUED SERVICE.  (M)
